# SDR CHQA200900085

- Difficulty date: March 19, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N563RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145509
- Aircraft time: 17,496 hours, 13,476 cycles
- Engine: Allsn AE3007A
- Engine time: 15,312 hours, 12,779 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6123, MKE TO CVG - CREW REPORTED THAT THE AUTO PRESSURIZATION SYSTEM WAS INOP, BUT DID NOT TRY THE MANUAL MODE BEFORE RETURNING TO MKE.  THEY ALSO REPORTED THAT THE MAIN ENTRY DOOR WAS SQUEALING IN FLIGHT.  THE AIRCRAFT WAS PRESSURIZED ON THE GROUND AND A LEAK WAS FOUND ON THE FORWARD LOWER EDGE OF THE DOOR SEAL AND WAS REPAIRED PER AMM 52-00-04.  DURING THE SECOND LEAK CHECK NO LEAKS WERE NOTED.  THERE WERE NO REPORTS OF EICAS MESSAGES FOR PRESSURIZATION ALERTS AND THE PRESSURIZATION SYSTEM OPERATED NORMALLY.
